# SDR AALA201612109007

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 53,207 hours, 19,806 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 666000077
- Condition: Out Of Tolerance
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. LIGHTING SYSTEM DISAGREES WITH ECAM MESSAGE. DECLARED AN EMERGENCY PRIOR TO LANDING DUE TO NOSE GEAR STEERING INDICATION. FLIGHT LANDED WITHOUT INCIDENT AND AFTER A RESET, WAS ABLE TO TAXI TO THE GATE UNDER ITS OWN POWER. MAINTENANCE INSTALLED SERVICEABLE LEFT HAND DOWNLOCK SENSOR (15GA) PER A320 AMM 32-31-73.
